One other mood stabilizer that I can remember is risperdol. I took it for a while but gained weight on it, that is why I am now on abilify. It has put my depression in remission, for now anyway...
I do agree your husband does need a wake up call, though I don't know how fragile he really is at this point. But you are enduring a lot from him right now. Good thing you are easy going. Good for him anyway. Other women may have kicked his butt out at this point. But I know that you love him and are being very flexable right now with his treatment. But when somebody is down like him, it can bring you down too. Don't want to see that happening. You could tell the doc that you read about mood stabilizers and ask him if he thinks that would help. That way it isn't sounding like you are telling him what to do.
I am waiting for the day that you say he is coming around with his thinking, I hope that comes soon. For your sake, you are enduring a lot. And I am sorry for that. You are a good, kind and compassionate person and I know you are putting yourself in his shoes as not to get too upset with him. Take care of you too. You can only take so much.
Moderator-Depression and fibromyalgia
fibromyalgia, Chronic fatigue, depression,allergies